Spheres with Maximum Inner Diameter.

J.J. Schäffer

Mathematische Annalen (1970/71)

  • Volume: 190, page 242-247
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäffer, J.J.. "Spheres with Maximum Inner Diameter.." Mathematische Annalen 190 (1970/71): 242-247. <http://eudml.org/doc/162105>.

author = {Schäffer, J.J.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {242-247},
title = {Spheres with Maximum Inner Diameter.},
url = {http://eudml.org/doc/162105},
volume = {190},
year = {1970/71},

AU - Schäffer, J.J.
TI - Spheres with Maximum Inner Diameter.
JO - Mathematische Annalen
PY - 1970/71
VL - 190
SP - 242
EP - 247
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/162105
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.